Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 6, 2025, 1:11 PM CDT for Leon County, Robertson County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 1:11 PM CDT (18:11 UTC)
- Expired
- May 6, 2025, 1:59 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 162 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 1:12 PM CDT | TSTM WND DMG | Jewett, TX | Broadcast media relays social media pictures of structural damage to a brick building and another home with damage to the roof and damaged trees in yard in Jewett. Time estimated by radar. |
| May 6, 1:12 PM CDT | TORNADO | Jewett, TX | An EF-1 tornado touched down west of Jewett near Waltman Street and Harrison Street and moved east-southeast through the town before lifting east of town. In Jewett, several trees were damaged or blown down and some homes suffered roof and minor exterior damag |
| May 6, 1:24 PM CDT | TORNADO | 6 Se Buffalo, TX | A second tornado occurred in Leon County, southeast of Buffalo and west of Flo. The tornado likely began west of CR 275, damaging trees and a metal outbuilding on CR 275. The tornado traveled east over inaccessible land but was tracked again along FM 831 near |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:13 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 464 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted.
657
WFUS54 KFWD 061811
TORFWD
TXC289-395-061915-
/O.NEW.KFWD.TO.W.0030.250506T1811Z-250506T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
111 PM CDT Tue May 6 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Robertson County in central Texas...
Leon County in central Texas...
* Until 215 PM CDT.
* At 110 PM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles east of Franklin, moving east at 40
mph. Another severe thunderstorm capable of producing a tornado
was near Jewett, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Pleasant Springs, Jewett, Flo, Oakwood, Robbins, Centerville,
Eunice, Fort Boggy State Park, Redland, Normangee, Marquez, Leona,
Camp Creek Lake, Centerview, Hilltop Lakes, Corinth, Buffalo,
Flynn, Ridge, and Easterly.
This includes Interstate 45 between mile markers 152 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3109 9598 3097 9625 3095 9644
3140 9627 3162 9579 3158 9573 3156 9571
3155 9575 3153 9576 3147 9572 3146 9575
3146 9571 3140 9570 3132 9566
TIME...MOT...LOC 1810Z 251DEG 35KT 3136 9619 3104 9635
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger4 follow-up statements
417
WWUS54 KFWD 061820
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
120 PM CDT Tue May 6 2025
TXC395-061830-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Robertson TX-
120 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR NORTHEASTERN ROBERTSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 PM CDT for central Texas.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
central Texas.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3116 9621 3143 9620 3162 9579
3158 9573 3156 9571 3155 9575 3153 9576
3147 9572 3146 9575 3146 9571 3140 9570
3132 9566
TIME...MOT...LOC 1820Z 254DEG 40KT 3139 9604
$$
TXC289-061915-
/O.CON.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
120 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR LEON
COUNTY...
At 120 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Buffalo, or 21 miles southeast of Teague, moving
east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pleasant Springs, Jewett, Flo, Oakwood, Robbins, Centerville, Eunice,
Fort Boggy State Park, Redland, Leona, Centerview, Corinth, Buffalo,
and Flynn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3116 9621 3143 9620 3162 9579
3158 9573 3156 9571 3155 9575 3153 9576
3147 9572 3146 9575 3146 9571 3140 9570
3132 9566
TIME...MOT...LOC 1820Z 254DEG 40KT 3139 9604
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger940
WWUS54 KFWD 061833
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
133 PM CDT Tue May 6 2025
TXC289-061915-
/O.CON.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
133 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR LEON
COUNTY...
At 132 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Buffalo, or 23 miles southeast of
Fairfield, moving northeast at 55 mph. Another possible tornado was
located 3 miles northwest of Centerville, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Redland, Pleasant Springs, Leona, Flo, Centerview, Oakwood, Corinth,
Robbins, Buffalo, Centerville, Eunice, and Fort Boggy State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3119 9614 3149 9607 3162 9579
3158 9573 3156 9571 3155 9575 3153 9576
3147 9572 3146 9575 3146 9571 3140 9570
3132 9566
TIME...MOT...LOC 1832Z 242DEG 49KT 3147 9591
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger411
WWUS54 KFWD 061849
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
149 PM CDT Tue May 6 2025
TXC289-061915-
/O.CON.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
149 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN LEON COUNTY...
At 149 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Leona, or 16 miles west of Austonio, moving
northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Centerview, Pleasant Springs, Centerville, Leona, Eunice, and Fort
Boggy State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3117 9606 3151 9574 3147 9572
3146 9575 3146 9571 3140 9570 3132 9566
TIME...MOT...LOC 1849Z 238DEG 47KT 3120 9591
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger905
WWUS54 KFWD 061859
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
159 PM CDT Tue May 6 2025
TXC289-061909-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
159 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN LEON COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 400 PM CDT for central Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3117 9606 3151 9574 3147 9572
3146 9575 3146 9571 3140 9570 3132 9566
TIME...MOT...LOC 1857Z 251DEG 35KT 3123 9580
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:02 AM CDT, 7 hours 9 minutes earlier. Its key messages:
- Widespread showers and storms are expected today. Some storms may be severe and may produce heavy rain.
- An unsettled pattern will continue through the end of the week.
Area forecast discussion, May 6, 6:02 AM CDT, 7 hours 9 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 602 AM CDT Tue May 6 2025 ...New Aviation, Short Term... .KEY MESSAGES... - Widespread showers and storms are expected today. Some storms may be severe and may produce heavy rain. - An unsettled pattern will continue through the end of the week. && .SHORT TERM... /NEW/ Update: Thunderstorms over the Big Country will contain a threat for large hail as they enter the western counties over the next few hours. Thus far, storms have exhibited an overall weakening trend as they move northeast and away from a warm front currently stretching from the Edwards Plateau to Southeast Texas. However, there is still enough elevated instability (1000-1500 j/kg of MUCAPE) across our western zones to support a hail threat, and a Severe Thunderstorm Watch is in effect for areas along and west of a line from Mineral Wells to Temple until 10 AM. Otherwise, a day of widespread showers and storms can be expected as a strong upper level disturbance moves overhead. Some severe storms are possible, especially later this morning and this afternoon across Central Texas as the warm front moves north into the area. Storms will exit into East Texas and Louisiana around sunset. 30 Previous Discussion: /Through Tuesday Night/ Unsettled weather will continue in the near-term as an upper low remains positioned over the Four Corners region. A strong shortwave rounding the east flank of the low will generate scattered to numerous showers and storms starting early Tuesday morning. Peak coverage of convection across the CWA will be rush hour Tuesday morning through early Tuesday afternoon when the strongest ascent associated with the shortwave disturbance will take place. Locally heavy rain will be the primary concern, particularly where any training showers and storms occur, and a Flood Watch remains in effect through Tuesday night for all but the southwest zones. Rainfall totals will be generally in the 1 to 3 inch range, with locally higher totals possible in the Watch area. At the surface, a warm front over South Texas will shift north overnight as the shortwave approaches from the southwest. The northward extent of the surface front will be somewhere across Central Texas late morning through this afternoon, likely limiting the severe weather threat to the southern few rows of counties. Damaging winds and large hail will both be a possibility in these southern Central Texas zones. A relatively cool, stable surface airmass will be in place across the rest of the region, precluding surface-based convection. That being said, around 1000 j/kg of elevated "Most Unstable" CAPE will still support the occasional storm with 1+ inch diameter hail, so a low-end severe weather threat will still exist in the cool sector. Precipitation will push east into East Texas/Louisiana late afternoon, followed by more cool and damp conditions Tuesday night. Recent rain and dewpoint depressions approaching zero will support a combination of low cloud and fog formation by daybreak Wednesday. 30 && .LONG TERM... /Issued 253 AM CDT Tue May 6 2025/ /Wednesday through next Tuesday/ Though the prevailing synoptic pattern (Omega Block) is collapsing, the slow-moving mid/upper-level low will be with us for a while as it slowly progresses eastward and becomes cutoff over the Southern Plains on Wednesday. Most of North and Central Texas should be precipitation-free by Wednesday morning though, with the only ongoing convective activity tied to the stalling front draped well south of our forecast area. However, isentropic ascent on the cool side of the surface boundary, peripherally influenced by the nearby mid/upper-level low, could yield lingering elevated showers and thunderstorms in our southeastern counties through the afternoon. By Wednesday evening, another weak shortwave/perturbation embedded in the cyclonic flow aloft will support convective development in Oklahoma and adjacent areas of North Texas spreading down to the I-20 corridor early Thursday morning. Though models usually have notoriously poor handling of low pressure systems cutoff from the prevailing westerly flow, the current signal amongst available guidance is that the low will be located over the Ozarks by early Thursday transitioning (briefly) back into an open trough. Cold temperatures aloft combined with shallow/residual low-level moisture and daytime heating may provide modest destabilization both Thursday and Friday afternoon as the boundary layer becomes well mixed. Thunderstorm activity is possible across the region during peak heating before diminishing as instability wanes shortly after sunset. The risk for severe weather during this period remains low due to weak vertical shear. By late Friday, the shortwave trough is projected to deepen back into a closed low over the Lower Mississippi Valley, aided by a secondary upper low currently developing on the backside of the parent system. Though we will remain in close proximity to the upper-level low through the weekend, we will be located on the subsident flank, with the better moisture and forcing well to the east-southeast. This should preclude additional rain chances across North and Central Texas through early next week. Temperatures through the end of the period will remain cooler than normal for early-mid May, a detail I think none of us will be complaining about! 12 && .AVIATION... /NEW/ /12Z TAFs/ Thunderstorms will increase in coverage over the next several hours at all TAF sites, with peak coverage (and highest probability for direct impacts) being in the 14Z to 18Z time frame. Precipitation will end by 21Z, and will be followed by a combination of low ceilings and reduced visibilities tonight. Otherwise, east winds today will decrease in speed while backing to the northeast tonight. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely through tomorrow, but any reports of hazardous weather submitted to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 62 79 61 77 / 90 20 10 20 30 Waco 77 62 81 62 77 / 90 10 10 10 20 Paris 65 60 76 58 74 / 100 50 10 20 40 Denton 69 57 77 56 75 / 90 20 10 30 30 McKinney 67 60 77 59 75 / 90 30 10 20 30 Dallas 71 62 80 61 77 / 90 20 10 20 30 Terrell 70 62 79 61 77 / 90 30 10 20 30 Corsicana 75 65 81 63 79 / 90 20 10 20 30 Temple 81 62 83 63 80 / 90 10 20 10 20 Mineral Wells 76 57 80 56 77 / 90 10 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for TXZ091>095-100>107-115>123- 134-135-146>148-161-162-175. Severe Thunderstorm Watch until 10 AM CDT this morning for TXZ115-116-129-130-141>143-156>158. &&
In the hours before
Local storm report, May 6, 10:31 AM CDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1031 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM Hail Garland 32.91N 96.63W
05/06/2025 E1.00 Inch Dallas TX Public
Spotter reports 1 inch hail in Garland.
&&
JHLocal storm report, May 6, 10:47 AM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1047 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Hail 1 W Sachse 32.98N 96.60W
05/06/2025 E1.00 Inch Dallas TX Public
1 inch hail in Sachse.
1040 AM Hail 2 N Garland 32.93N 96.63W
05/06/2025 E1.00 Inch Dallas TX Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 6, 10:50 AM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1050 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM Hail 1 E Murphy 33.01N 96.59W
05/06/2025 E1.25 Inch Collin TX Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, May 6, 10:52 AM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1052 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM Hail 1 NW Sachse 32.99N 96.60W
05/06/2025 E1.50 Inch Collin TX Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&Local storm report, May 6, 11:05 AM CDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1105 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Hail Garland 32.91N 96.63W
05/06/2025 M1.25 Inch Dallas TX Public
Social media picture of half dollar sized
hail in North Garland.
&&
PraterLocal storm report, May 6, 11:11 AM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1111 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM Hail 1 W Sachse 32.98N 96.59W
05/06/2025 M1.50 Inch Dallas TX Public
Social media report of 1.5 inch hail around
HWY 78 and 5th street in Sachse. Time
estimated by radar.
&&
PraterThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 5:32 AM CDT | Special Weather Statement | FWD | Stephens | 28 min |
| May 6, 5:36 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 6, 6:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 49 min |
| May 6, 6:35 AM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| May 6, 7:05 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 55 min |
| May 6, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 61 min |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Denton | 46 hr |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Hunt | 39 hr |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 10 days |
| May 6, 8:48 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 42 min |
| May 6, 10:12 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 48 min |
| May 6, 10:18 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 42 min |
| May 6, 10:21 AM CDT | Flash Flood Warning | FWD | Denton, Johnson, Parker, Tarrant | 3 hr |
| May 6, 10:30 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 6, 10:30 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 45 min |
| May 6, 10:48 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Rockwall | 3 hr |
| May 6, 10:48 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam, Robertson | 57 min |
| May 6, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 49 min |
| May 6, 10:59 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam, Robertson | 46 min |
| May 6, 11:04 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 6, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 55 min |
| May 6, 11:45 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 60 min |
| May 6, 11:53 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| May 6, 12:03 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman | 3 hr |
| May 6, 12:04 PM CDT | Tornado Warning | FWD | Milam | 41 min |
| May 6, 12:27 PM CDT | Tornado Warning | FWD | Milam, Robertson | 48 min |
| May 6, 12:44 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| May 6, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 54 min |
| May 6, 12:59 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| May 6, 1:03 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| May 6, 1:23 PM CDT | Tornado Warning | FWD | Anderson, Henderson | 17 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 54 min |
| May 6, 2:01 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 6, 2:29 PM CDT | Tornado Warning | FWD | Leon | 16 min |
| May 6, 4:20 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 6 days |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.